Jan 18, 2010
Response from Dr. Henry
Good question-no safety or pharmacokinetic data available looking at interactions between protease inhibitors and phytosterols. Phytosterols may be effective at lowering LDL levels but there is still controversy about that and to my knowledge no clinical endpoint data (as opposed to use of statins, fibrates, fish oil, or niacin for example). I would be concerned about using phytosterols given our limited state of knowledge-I recommend talking to a local lipid specialist/cardiologist to ask about that and what other options might be advisable. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Masturbation Worried I Have HIV
- Chest Cold After Giving A Bj Worried I Have HIV
- Fever After Condom Broke Worried I Have HIV
- Flu Symptoms After Fingering Worried I Have HIV
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- White Bumps After Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.